Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Dirichlet norm and the norm of Szegő type

Author: Saburou Saitoh
Journal: Trans. Amer. Math. Soc. 254 (1979), 355-364
MSC: Primary 30F30; Secondary 30C40
MathSciNet review: 539923
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let S be a smoothly bounded region in the complex plane. Let $ g(z,t)$ denote the Green's function of S with pole at t. We show that

$\displaystyle \iint_S {\vert f'(z){\vert^2}\,dx\,dy\, \leqslant \,\frac{1}{2}\i... ... {\frac{{\partial g(z,t)}} {{\partial {n_z}}}} \right)}^{ - 1}}\vert dz\vert} }$

holds for any analytic function $ f(z)$ on $ S\, \cup \,\partial S$. This curious inequality is obtained as a special case of a much more general result.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30F30, 30C40

Retrieve articles in all journals with MSC: 30F30, 30C40

Additional Information

PII: S 0002-9947(1979)0539923-5
Keywords: Bergman kernel, kernel of Szegö type, compact bordered Riemann surface, critical points of the Green's function, direct product of two spaces of Szegö type, Dirichlet integral of analytic function
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia